| Model Number |
20-7432 |
| Medical Device Problem Code |
Fracture (1260)
| Health Effect - Clinical Code |
Foreign Body In Patient (2687)
| Date of Event |
01/25/2026
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The product involved in the report has been returned and the investigation remains in progress at this time.A review of the device history record and udi are in-progress.All information reasonably known as of 02 mar 2026 has been included in this health authority report.Should additional information be obtained, a follow-up health authority report will be provided.The information provided by avanos medical inc.Represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant/reporter was unable or unwilling to provide any further patient, product, or procedural details to avanos medical inc.Avanos medical inc.Has no independent knowledge of the reported event but is relaying the information provided by the user facility where the incident occurred.This product incident is documented in the avanos medical complaint database and identified as complaint (b)(4).This information is submitted pursuant to 21cfr803, in compliance with the medical device reporting requirement and should not be considered to be an admission that an avanos medical inc.Product is defective or caused serious injury.
Event or Problem Description
It was reported, ¿approximately 4cm of the ng [nasogastric] tube was found missing from the patient upon removal during a routine.¿ per additional information received on 12feb2026, ¿the broken part was taken out by endo department.A new nasogastric tube was placed.There was no history of tube clogging.¿.
Additional Manufacturer Narrative
The device history record for lot 30329799 was reviewed and the product was produced according to product specifications.The actual complaint product was returned for evaluation.The incident reported has been confirmed per sample evaluation, the device was observed to have separated into two.The weighted bolus portion was separated from the entirety of the tubing exposing at least 3 silver tungsten and 1 left inside the bolus tip.When the weighted bolus portion was inspected under the microscope magnification (30x), there were shiny/ glossy residue observed on one side of the bolus tip areas with an uneven application.A root cause could not be determined.All information reasonably known as of 14 apr 2026 has been included in this health authority report.Should additional information be obtained, a follow-up health authority report will be provided.The information provided by avanos medical inc.Represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant/reporter was unable or unwilling to provide any further patient, product, or procedural details to avanos medical inc.Avanos medical inc.Has no independent knowledge of the reported event but is relaying the information provided by the user facility where the incident occurred.This product incident is documented in the avanos medical complaint database and identified as complaint (b)(4).This information is submitted pursuant to 21cfr803, in compliance with the medical device reporting requirement and should not be considered to be an admission that an avanos medical inc.Product is defective or caused serious injury.